# SDR SWAA2016062753211

- Difficulty date: June 20, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 90,391 hours, 67,999 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 4,509 hours, 3,295 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 330A1000X
- Part serial: 721761
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE TAKEOFF EXCEEDED 940 DEGREES C FOR 2 SECONDS, RETARDED THROTTLE, CONTINUED TAKEOFF RETURN AT IDLE NR 1 OVERWEIGHT LANDING ON RETURN, 1162 LANDING.  R & R NR 1 ENGINE IAW MAINTENANCE.
